MAUDE Adverse Event Report: INTERVASCULAR SAS HEMAGARD KNITTED AXILLO RS; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS HEMAGARD KNITTED AXILLO RS; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number HGKAX100808RS35/20
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(4115) based on the initial information received the actual device involved had been already discarded and thus irretrievably lost for testing.(4111/3233) further information regarding the patient history and the surgery procedure information have been requested in order to better understand the event.Responses are awaiting (4109/213) the analysis of historical data indicated that no other similar complaint was reported for the same sterilization lot numbers 22k20.(3331/213) the device history records analysis concluded that there was no non-conformance in relation with the event reported.(4102/213) one retention sample was selected, from the another sterilization lot; based on the same coating parameters and the same textile parameters (knitted fabric) without the radially supported part.A visual inspection of the selected retention sample, performed by a quality control technician, concluded that the product is in compliance with the product specifications.These retention sample also underwent water permeability testing.The test results indicated a value of 0,35 ml/cm²/min, which is within product specifications (< 5 ml/cm²/min).(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.H3 other text : 4115 - based on the initial information received the actual device involved had been already discarded and thus irretrievably lost for testing.
 
Event or Problem Description
It was reported to intervascular that "a patient had been received in emergency and had already undergone evar and fem fem crossover.A first graft was tunneled, there was some tugging/ manipulation to get it in situ, but the graft was leaking heavily and just seemed really porous when flushed.The first graft was removed and replaced with another product from the same model.Although there was no tugging and very careful placement, the same thing happened, although not as much as the first graft.The second graft was removed and replaced with a straight reinforced from a different manufacturer.¿ it should be noted that the event involved two devices, the second graft also being the subject of an initial emdr.Complaint #(b)(4).
 
Additional Manufacturer Narrative
Corrected data: - on block h6, the health effect clinical code 4580 was updated to 4582.- on block h6, the device problem code 3190 was updated to 1670.- on block h10, the review of historical data analysis (4109) was initially performed on the event type "bleeding during surgery".At the closure of the complaint, the event is classified as "leakage during surgical test", therefore the historical data was updated.See below the updated analysis additinal manufacturer narrative: (4111/3221) further information regarding the patient history and the surgery procedure information have been requested in order to better understand the event.However, despite our attempts to contact the initial reporter, no information was provided.(4109/213) the review of historical data indicated that there is no other complaint on sterilization lot number 22k20.(3331/213) a thorough investigation of the manufacturing data (bleeding complaint rates on intergard product family and radially supported grafts and rejection rates in relation with collagen coating process) was performed, and it concluded that there is no element that could question the quality of the involved product at the time of manufacturing.(4112/4248) the case and the investigation results have been reviewed by the corporate medical affairs department for medical assessment.It was indicated that it is possible that if the grafts were fully implanted there might have not been any bleeding.It is unclear if the surgeon has previous experience with intergard vascular grafts.Moreover, the ifu states that when using intergard/hemagard knitted vascular grafts care should be taken when handling the graft to avoid damaging the collagen coating.It concluded that, due to the lack of information provided, and the fact that the devices in question were not returned for analysis, a definitive cause of the reported porosity cannot be determined.(4315) the investigation performed, based on the investigation findings and the medical review, does not lead to a clear conclusion about the cause of the reported adverse event due to the inability to test the involved products.However, the investigation findings suggest that the products were in compliance as there is no element that could question the quality of the involved products at the time of manufacturing.(19) nevertheless, the description of the event mentions that the first graft was difficult to tunnel and was subjected to excessive force during the tunneling process, the second was not subject to excessive force or torque during placement, but also was noted to be leaking heavily and excessively porous when flushed.Hence, the possibility that the collagen could have been damaged by the handling or tunneling of the products cannot be excluded.
 
Event or Problem Description
Complaint #(b)(4).

Brand Name
HEMAGARD KNITTED AXILLO RS
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
clemence vaneenoge
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key19537368
Report Number1640201-2024-00007
Device Sequence Number6424960
Product Code DSY
UDI-Device Identifier00384401014461
UDI-Public(01)00384401014461
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K964625
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHGKAX100808RS35/20
Device Catalogue NumberHGKAX100808RS35/20
Device Lot Number22K20
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2024
Supplement Date Received by Manufacturer07/29/2024
Initial Report FDA Received Date06/14/2024
Supplement Report FDA Received Date08/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose